# SDR IPXA2025061833324

- Difficulty date: April 30, 2025
- Submitted: June 18, 2025
- Operation: Air carrier
- Aircraft: N125UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0809
- Aircraft time: 28,317 hours, 17,509 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support Angle
- Part number: A54612232200201
- Condition: Deformed
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 2 PYLON FWD FAIRING LH AND RH SIDE SUPPORT ANGLES (P/N A54612232200/201)DEFORMED FWD OF RIB 4A. DOT# 110-99 JP-110 REFORMED AREA AT #2 PYLON FWD FAIRING L/H AND R/H SIDE SUPPORT ANGLES P/N A54612232200/201 FWD OF RIB 4A IAW SREO-41097-C. AND EA 3005452-27-A3926 STEP 37 PRELIM 6. ACCOMPLISHED EA 300-5452-27-A3926 STEP 39 PRELIM 6: INSTALL REFORMED 2 EACH SHEET METAL FOLDED P/N: A54612232200/201 PER AIRBUS DRAWING A54612175, A54612197 AND SRM 51-40-21.
